Sciweavers

Share
FSS
2002

An "orderwise" polynomial regression procedure for fuzzy data

11 years 9 months ago
An "orderwise" polynomial regression procedure for fuzzy data
In this work we study approximation of fuzzy functions on a finite set of distinct points. Two types of approximation are considered, one method based on fuzzy linear programming problem, and the other method based on three independent linear programming problems. References [1] S. Abbasbandy and E. Babolian, Interpolation of fuzzy data by natural splines, J. Appl. Math. Comput. 5 (1998) 457-463. [2] S. Abbasbandy, Interpolation of fuzzy data by complete splines, J. Appl. Math. Comput. 8 (2001) 587-594.
Pierpaolo D'Urso, Tommaso Gastaldi
Added 19 Dec 2010
Updated 19 Dec 2010
Type Journal
Year 2002
Where FSS
Authors Pierpaolo D'Urso, Tommaso Gastaldi
Comments (0)
books